# SDR SWAA2017100616923

- Difficulty date: September 13, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 54,789 hours, 31,754 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A37007
- Part serial: 00545
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD TRAILING EDGE LOWER SKIN FLAP DELAMINATED.  R&R AFT FLAP IAW AMM.
